# SDR UPS97224482

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 652649537
- Condition: Broken
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT I/B FLAP I/B MIDFLAP ACTUATING PULLEY SUPPORT CASTING BROKEN.  CASTING REPLACED IAW OHM 57-52-01.
